# SDR UPS98827689

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5751 · Ailerons
- Part: Weight
- Part number: 5705321510
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING I/B AILERON BALANCE WEIGHT IS CORRODED.  REMOVED AND REPLACED I/B AILERON IAW MM 27-11-01.
